Makale
Tam Makale
Uluslararası
2007
Hadamard-type inequalities for s-convex functions
APPLIED MATHEMATICS AND COMPUTATION
Cilt 193 · Sayı 1 · ss. 26–35 · 01.10.2007
Özet
In this paper we establish some new inequalities for differentiable functions based on concavity and s-convexity. We also prove several Hadamard-type inequalities for products of two convex and s-convex functions. (C) 2007 Elsevier Inc. All rights reserved.
Anahtar kelimeler
CONVEX-FUNCTIONS
DIFFERENTIABLE MAPPINGS
Hadamard's inequality
s-convex functions
product of two functions
QUADRATURE-RULES
THEOREM
Atıf için künye
Kırmacı, U. S., Bakula, M. K., Ozdemir, M. E., & Pecaric, J. (2007). Hadamard-type inequalities for s-convex functions. APPLIED MATHEMATICS AND COMPUTATION, 193(1), 26–35. https://doi.org/10.1016/j.amc.2007.03.030
BibTeX
@article{kirmaci2007-153683,
author = {Kırmacı, Uğur Selamet and Bakula, M. Klaricic and Ozdemir, M. E. and Pecaric, J.},
title = {Hadamard-type inequalities for s-convex functions},
journal = {APPLIED MATHEMATICS AND COMPUTATION},
year = {2007},
volume = {193},
number = {1},
pages = {26--35},
issn = {0096-3003},
doi = {10.1016/j.amc.2007.03.030},
url = {https://akademik.atauni.edu.tr/yayinlar/153683-hadamard-type-inequalities-for-s-convex-functions}
}